# SDR ASAA2018060534913

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,374 hours, 13,199 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Debonded
- Location: Nr 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE FAN BLADE LUBRICATION, FOUND THE NR 18 PLATFORM RUBBER SEAL ON THE CONVEX SIDE, MORE THAN 3/4 OF IT`S LENGTH WAS DISBONDED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 18 PLATFORM IAW TC 78472002.
